Alert archive / Alabama / Tornado Warnings in 2009

Tornado Warning 126, NWS Birmingham, AL

May 4, 2009Clay County, Talladega County, Alabama

NWS Birmingham, AL issued this tornado warning at May 4, 2009, 6:32 PM CDT for Clay County, Talladega County, Alabama. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2009, 6:32 PM CDT (23:32 UTC)
Expired
May 4, 2009, 7:15 PM CDT
In force
43 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Clay County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 76 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2009-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2009-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
132 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
546 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
310 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 042332
TORBMX
ALC027-121-050015-
/O.NEW.KBMX.TO.W.0126.090504T2332Z-090505T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
632 PM CDT MON MAY 4 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF ASHLAND...
  CENTRAL TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 715 PM CDT

* AT 631 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR WINTERBORO...OR 10
  MILES NORTHEAST OF SYLACAUGA...MOVING EAST AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  WALDO BY 705 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3347 8586 3327 8578 3318 8619 3337 8623
TIME...MOT...LOC 2332Z 252DEG 14KT 3330 8617

$$

KSL
2 follow-up statements
000 
WWUS54 KBMX 042347
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
647 PM CDT MON MAY 4 2009

ALC027-121-050015-
/O.CON.KBMX.TO.W.0126.000000T0000Z-090505T0015Z/
CLAY AL-TALLADEGA AL-
647 PM CDT MON MAY 4 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR CENTRAL
TALLADEGA AND NORTHWESTERN CLAY COUNTIES...

AT 647 PM CDT...A TORNADO WAS REPORTED.  THIS TORNADO WAS LOCATED 6
MILES WEST OF CHANDLER SPRINGS...OR 8 MILES SOUTH OF TALLADEGA...
MOVING EAST AT 15 MPH.

THE TORNADO WILL BE NEAR...
  WALDO BY 705 PM CDT...
  CHANDLER SPRINGS BY 710 PM CDT...
  GUNTHERTOWN...SPRINGHILL AND IRONATON BY 715 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3322 8612 3337 8621 3347 8586 3327 8578
TIME...MOT...LOC 2347Z 252DEG 14KT 3332 8610

$$

KSL
000 
WWUS54 KBMX 042357
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
657 PM CDT MON MAY 4 2009

ALC027-121-050015-
/O.CON.KBMX.TO.W.0126.000000T0000Z-090505T0015Z/
CLAY AL-TALLADEGA AL-
657 PM CDT MON MAY 4 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR CENTRAL
TALLADEGA AND CENTRAL CLAY COUNTIES...

AT 657 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUES TO DETECT A
TORNADO.  THIS TORNADO WAS LOCATED NEAR CHANDLER SPRINGS...OR 7 MILES
SOUTH OF TALLADEGA...MOVING EAST AT 15 MPH.

THE TORNADO WILL BE NEAR...
  WALDO BY 705 PM CDT...
  CHANDLER SPRINGS BY 710 PM CDT...
  GUNTHERTOWN...SPRINGHILL AND IRONATON BY 715 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3330 8582 3327 8605 3338 8616 3347 8586
TIME...MOT...LOC 2357Z 252DEG 14KT 3333 8606

$$

KSL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at May 4, 2:47 PM CDT, 3 hours 45 minutes earlier.

Area forecast discussion, May 4, 2:47 PM CDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
247 PM CDT MON MAY 4 2009

.DISCUSSION...

QUESTIONS FROM EARLIER TODAY ARE PANNING OUT AND SHOWERS HAVE
DEVELOPED GENERALLY ALONG AND SOUTH OF THE I-20/I-59 CORRIDOR...IN
ASSOCIATION WITH A SURFACE TROUGH OR DIFFERENTIAL HEATING CORRIDOR
IN PLACE. AT THIS TIME SEEING MOSTLY ISOLATED TO SCATTERED
ACTIVITY WITH THIS. AS THE AFTERNOON PROGRESSES EXPECT THIS AREA
TO GROW IN SIZE AND SEE SCATTERED TO NUMEROUS SHOWERS WITH
ISOLATED THUNDERSTORMS. TO THE NORTH OF THIS LINE AND SOUTH OF THE
SURFACE FRONT IN TENNESSEE... ISOLATED TO SCATTERED SHOWERS WILL
BE POSSIBLE THROUGH THE REST OF THE AFTERNOON. MEANWHILE..A THIRD
AREA OF CONCENTRATION WILL REMAIN ACROSS THE SOUTHEASTERN SECTION
OF CENTRAL ALABAMA...MAINLY SOUTH OF I-85. THIS AREA REMAINS ON
THE BACKSIDE OF A SURFACE BOUNDARY...THAT HAS MOVED SOUTH AND EAST
THROUGH THE DAY ALONG THE COASTLINE. WOULD EXPECTED MORE ISOLATED
TO SCATTERED ACTIVITY TO DEVELOP ACROSS THIS AREA AS THE AFTERNOON
PROGRESSES. THERE MAY BE A SECTOR SOUTH OF THE SURFACE TROUGH
MENTIONED ABOVE TO ROUGHLY THE I-85 CORRIDOR THAT MAY REMAIN DRY
FOR THE REST THE AFTERNOON AND EVENING HOURS.

FOR TONIGHT...HAVE TAKEN THE ONGOING FORECAST AND CURRENT RADAR
TRENDS AND HAVE BASED FORECAST ON THESE FACTORS. WENT WITH SLIGHT
CHANCES ACROSS THE NORTHWEST. WOULD EXPECT ANYTHING THAT GETS GOING
THIS AFTERNOON IN THIS SECTOR...TO QUICKLY DISSIPATE LATER THIS
AFTERNOON INTO THE EVENING. AREAS IN THE I-20/I-59 CORRIDOR WILL
HAVE THE HIGHEST POPS INTO THE EVENING. SOUTH OF THIS DOWN TO THE
I-85 CORRIDOR WILL BE MORE ISOLATED. HAVE INCLUDED ANOTHER HIGH
CHANCE ACROSS THE FAR SOUTHEAST. WENT WITH THE BEST CHANCES MAINLY
BEFORE MIDNIGHT AS MOST OF THIS CONVECTION IS DIURNALLY DRIVEN.
QUESTION IS WILL IT DISSIPATE BEFORE 7 PM OR AFTER 7 PM.

FOR TUESDAY...LINGERING BOUNDARIES AND DAYTIME INSTABILITY SHOULD BE
ENOUGH TO SPARK A FEW SHOWERS OR THUNDERSTORMS. MAY BE MUCH LIKE
TODAY AND BE MORE BOUNDARY ZONES OF SHOWERS AND STORMS. SO SOME
AREAS MAY BE DRY WITH OTHERS RECEIVING QUITE A BIT OF RAIN.

BY WEDNESDAY...A MORE SIGNIFICANT UPPER LEVEL TROUGH WILL DEVELOP
OVER THE MID SOUTH AND PUSH INTO THE THE FORECAST AREA BY WEDNESDAY
EVENING. PRECIPITATION SEEMS LIKELY OVER THE NORTHERN TWO-THIRDS
WITH A FEW STRONG OR SEVERE STORMS NOT OUT OF THE QUESTION. THIS
TROUGH MAY LEAVE ANOTHER QUASI-STATIONARY BOUNDARY OVER SOUTH
CENTRAL ALABAMA THROUGH THE EARLY PART OF THE WEEKEND WITH SCATTERED
SHOWERS AND THUNDERSTORMS POSSIBLE. OVERALL NOT MUCH CHANGE IN
TEMPERATURE TRENDS OVER THE NEXT WEEK.

&&

.AVIATION...18Z TAF DISCUSSION.

EXPECT TO SEE SOME REDEVELOPMENT OF TSRA THIS AFTERNOON BUT HARD TO
PIN POINT TIMING AND LOCATION. WILL CARRY VCTS AT ALL TERMINALS AND
AMEND FOR TSRA DEVELOPMENT AS CONDITIONS DICTATE.  OTHERWISE LOOK
FOR MVFR TO VFR CIGS TO PREVAIL FIRST HALF OF THE FORECAST PERIOD.
AFTER 06Z CIGS AND/OR VSBYS TO LOWER TO IFR ACROSS THE AREA WITH
CONDITIONS IMPROVING TO MVFR AFTER 15Z.  WITH AIR MASS REMAINING
UNSTABLE THROUGHOUT THE PERIOD A SHOWER OR THUNDERSTORM IS POSSIBLE
AT ANY TIME SO WILL KEEP VCTS MENTIONED AT ALL SITES.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     57  79  60  79  60 /  40  30  40  70  50
ANNISTON    61  81  62  81  61 /  50  30  40  70  50
BIRMINGHAM  61  79  65  82  64 /  50  30  40  70  40
TUSCALOOSA  61  82  65  82  65 /  30  30  40  70  40
CALERA      62  81  65  80  65 /  50  30  40  70  50
AUBURN      63  79  65  81  63 /  40  40  30  50  50
MONTGOMERY  64  84  65  84  65 /  30  30  30  40  40
TROY        64  83  63  86  65 /  50  50  30  40  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

07/07/07
Hazardous weather outlook, May 4, 12:30 PM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1230 PM CDT MON MAY 4 2009

ALZ011>015-017>050-051200-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1230 PM CDT MON MAY 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

MORE ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
THIS AFTERNOON...ESPECIALLY BY 2 PM.  SOME OF THESE STORMS COULD BE
STRONG AT TIMES...WITH GUSTY WINDS UP TO 35 MPH...SMALL HAIL...AND
FREQUENT LIGHTNING.  THE STORMS SHOULD WEAKEN BY 8 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS NORTH CENTRAL ALABAMA ON
WEDNESDAY. THE MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS AND
LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NECESSARY TODAY AND AGAIN ON WEDNESDAY.

03

In the hours before

Local storm report, May 4, 4:48 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
448 PM CDT MON MAY 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             WINTERBORO              33.32N 86.20W
05/04/2009  E0.50 INCH       TALLADEGA          AL   FIRE DEPT/RESCUE

            DIME SIZE HAIL REPORTED BY THE FIRE DEPARTMENT.

&&

JSIRMON
Special weather statement, May 4, 4:56 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
456 PM CDT MON MAY 4 2009

ALZ027-028-042245-
CLAY-TALLADEGA-
456 PM CDT MON MAY 4 2009

...SIGNIFICANT WEATHER ALERT FOR CLAY AND TALLADEGA COUNTIES UNTIL
545 PM CDT...

AT 455 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR WINTERBORO...OR 9 MILES EAST OF CHILDERSBURG...
MOVING EAST AT 20 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WINTERBORO.
  TALLADEGA.
  CHANDLER SPRINGS.
  IRONATON.
  GUNTHERTOWN.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

KSL
Local storm report, May 4, 5:02 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
502 PM CDT MON MAY 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TSTM WND DMG     HAYNEVILLE              32.18N 86.58W
05/03/2009                   LOWNDES            AL   EMERGENCY MNGR

            NUMEROUS TREES WERE BLOWN DOWN COUNTYWIDE. MANY OF THE
            FALLEN TREES BLOCKED ROADWAYS. A FEW TREES FELL ON
            VEHICLES AND HOMES.

&&

LINHARES
Local storm report, May 4, 5:11 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
511 PM CDT MON MAY 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     AUBURN                  32.59N 85.48W
05/03/2009                   LEE                AL   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES WERE BLOWN DOWN COUNTYWIDE.
            A CHURCH ROOF SUSTAINED MODERATE DAMAGE AND A PARKING
            DECK HAD MINOR ROOF DAMAGE.

&&

LINHARES
Special weather statement, May 4, 5:18 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
518 PM CDT MON MAY 4 2009

ALZ035-041-042300-
AUTAUGA-CHILTON-
518 PM CDT MON MAY 4 2009

...SIGNIFICANT WEATHER ALERT FOR AUTAUGA AND CHILTON COUNTIES UNTIL
600 PM CDT...

AT 517 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR PARNELL...OR 16 MILES SOUTHWEST OF CLANTON...MOVING
EAST AT 25 MPH.

PEA SIZE HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  STANTON.
  PLECHER.
  POOLES CROSSROADS.
  LOMAX.
  ENTERPRISE.
  COOPER.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

KSL
Special weather statement, May 4, 6:05 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
605 PM CDT MON MAY 4 2009

ALZ027-028-042345-
CLAY-TALLADEGA-
605 PM CDT MON MAY 4 2009

...SIGNIFICANT WEATHER ALERT FOR CLAY AND TALLADEGA COUNTIES UNTIL
645 PM CDT...

AT 604 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR CHILDERSBURG...MOVING EAST AT 20 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  SYCAMORE.
  ALPINE.
  WINTERBORO.
  TALLADEGA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

KSL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 8:11 AM CDTSevere Thunderstorm WarningBMXMarengo29 min
May 4, 9:56 AM CDTSevere Thunderstorm WarningBMXPike49 min
May 4, 10:00 AM CDTTornado WarningBMXPike36 min
May 4, 10:20 AM CDTTornado WarningBMXBarbour, Bullock28 min
May 4, 3:22 PM CDTSevere Thunderstorm WarningBMXBibb, Perry38 min

Nearby

Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.